MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE ANTEFLO

VASCUTEK LTD GELWEAVE; GELWEAVE ANTEFLO
Model Number GELWEAVE ANTEFLO
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative graft remains in situ within the patients anatomy; therfore no evaluation of the graft was possible.No clinical signs/symptoms or conditions were reported.Reported leakage event had no direct health consequence or impact.Material integrity problem reported.Site reported a leakage at the branch root in the device.Review of similar complaints of leakage for all gelsoft branded devices gave an information has ben requested from the clinician regarding the procedure.Analysis of production records - a review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.Device remains implanted and will not be returned for further investigation.No issue was found with the manufacturing of the batch (based on the review of the retained production records).The root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
A gelweave anteflo device was reported to have leaked at the branch/body interface (branch root).The leaking site was sutured using prolene and the leak stopped.Small blood loss was reported, and 2 minutes extra surgery time was required to sew the leaking area.No patient harm or injury occurred.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE ANTEFLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11116331
Report Number9612515-2021-00002
Device Sequence Number11027805
Product Code DSY
UDI-Device Identifier05037881106731
UDI-Public05037881106731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberGELWEAVE ANTEFLO
Device Catalogue Number735028/8S-G
Device Lot Number17980783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;